# SDR FDEA202201050008

- Difficulty date: January 5, 2022
- Submitted: January 7, 2022
- Operation: Air carrier
- Aircraft: N941FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 22691
- Aircraft time: 76,914 hours, 32,527 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: None
- Part number: 113N200333
- Part serial: 000166
- Condition: Worn
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

LEFT WING I/B FWD FLAP L/E AREA LOWER SKIN WORN. ACCOMPLISHED PERMANENT REPAIR TO L/W I/B FWD FLAP L/E BY BONDING AN ALUMINUM   DOUBLER IAW FED EX EA# F-5750-TO366153-P1 WING-FLIGHT SURFACEES-LH INBD FORE FLAP,   LOWER OOUBD LEADING EDGE SKIN, MF STA 235, DOUBLER REPAIR. TOPCOATED  LEFT WING   I/B FWD FLAP L/E AREA IAW B757 AMM 51-21-10.
